# SDR RAIA00201028

- Difficulty date: January 22, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,834 hours, 23,340 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 56774098010
- Part serial: 332
- Condition: Inoperative
- Part time: 19,090 hours, 21,555 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

5621-STL- LEFT ENGINE OIL TEMPERATURE GAUGE INOP DURING TAXI. MAINTENANCE REMOVED AND REPLACED OIL TEMPERATURE INDICATOR. OPS CK OK
